2 doctors weighed in:

How will non steroidal anti inflammatory overdose affect my health going forward?

2 doctors weighed in
Dr. John Washburn
Family Medicine

In brief: Kidney and stomach

These are the two areas most affected.
Nsaids can cause erosion of the stomach lining and lead to ulcers and bleeding. They can also cause acute renal failure, especially if taken in large doses. If everything looks fine after an overdose then there shouldn't be any long-term problems.

In brief: Kidney and stomach

These are the two areas most affected.
Nsaids can cause erosion of the stomach lining and lead to ulcers and bleeding. They can also cause acute renal failure, especially if taken in large doses. If everything looks fine after an overdose then there shouldn't be any long-term problems.
Dr. John Washburn
Dr. John Washburn
Thank
Dr. Ritesh Rathore
Internal Medicine - Hematology & Oncology

In brief: Ulcers, Kidney prob

The commonest problem is stomach ulcers leading to bleeding and anemia.
Also, many patient end up with kidney damage which may be potentially permanent.

In brief: Ulcers, Kidney prob

The commonest problem is stomach ulcers leading to bleeding and anemia.
Also, many patient end up with kidney damage which may be potentially permanent.
Dr. Ritesh Rathore
Dr. Ritesh Rathore
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors